# SDR 9720276613

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE AFT CARGO DOOR ILLUMINATED AND AIRCRAFT FAILED TO PRESSURIZE.  FLIGHT RETURNED TO BKK AFTER DUMPING 5000 LBS OF FUEL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT CARGO DOOR HANDLE OUT OF POSITION.  ADJUSTED LATCH AND LOCK.  OPERATIONAL CHECK OK.
